# SDR COEA2018051310911

- Difficulty date: May 13, 2018
- Submitted: June 15, 2018
- Operation: Air carrier
- Aircraft: N911FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 045
- Aircraft time: 38,074 hours, 45,663 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S53671300216
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE/MAJOR REPAIR, AFT CARGO COMP UNDERFLOOR STRINGER 15R HAS LEVEL 2 CORROSION, JUST FORWARD OF FRAME 36. REPAIRED PER SRAS PCE-1867/18...12952 DATED 5/25/2018.
